| Catalog Number |
J451H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: previous items were from (b)(6) and reported to ethicon, pc number is: (b)(4).-no patients/procedures affected by the issue.-one package defective, did not open any other packages from this box.-deficiency happened prior to use on patient.-box is available for analysis.Ship to: (please refer to the attached email).-can speak with (b)(6) (please refer to the attached email) (technicians).
Event or Problem Description
It was reported an animal underwent an unknown veterinary procedure in 2025 and suture was used.During the procedure, it was reported by distributor per customer that needle keeps coming off the suture - they had the issue with this item before from a different distributor (same manufacturer) but now they just opened this box and the needle comes off right away.No patient consequence has been reported.Device is available for return.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.